# SDR UIEA2010070200057

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 88,650 hours, 15,075 cycles
- Engine: Ge CF650E2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9211M73P07
- Part serial: 2DAK4750
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON POST FLT, FOUND NR1 ENGINE HAD BIRD STRIKE. 3EA FAN BLADES DAMAGED (INSP IAW MM 05-51-14 NO EVIDENCE OF FOD IN COMPRESSOR SECTION OF NR 1 ENG 3 BLADES REPLACED IAW AMM).
